Translator Disclaimer
2019 Generators of a fraction of a numerical semigroup
Alessio Moscariello
J. Commut. Algebra 11(3): 389-400 (2019). DOI: 10.1216/JCA-2019-11-3-389

Abstract

Given a numerical semigroup $S$ and a positive integer $d$, the fraction $S/d=\{ x \in \mathbb {N} \mid dx \in S\}$ is again a numerical semigroup. In this paper we determine a generating set for $S/d$ in terms of the minimal generators of $S$ and provide sharp upper bounds for the embedding dimension of $S/d$.

Citation

Download Citation

Alessio Moscariello. "Generators of a fraction of a numerical semigroup." J. Commut. Algebra 11 (3) 389 - 400, 2019. https://doi.org/10.1216/JCA-2019-11-3-389

Information

Published: 2019
First available in Project Euclid: 3 December 2019

zbMATH: 07140753
MathSciNet: MR4038056
Digital Object Identifier: 10.1216/JCA-2019-11-3-389

Subjects:
Primary: 20M14

Keywords: embedding dimension , numerical semigroup

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2019
Back to Top